# SDR CA010212020

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 9598110121
- Condition: Leaking
- Location: Window
- Part time: 765 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, A WHISTLING NOISE WAS HEARD FROM THE WINDOW. INSPECTION REVEALED THAT THE WINDOW SEAL HAD SEPARATED FROM THE WINDOW CAUSING AN AIR LOSS DURING DEPRESSURIZATION. THE WINDOW WAS REPLACED WITH NEW.
